# SDR YENA2020120900580

- Difficulty date: November 22, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000054
- Aircraft time: 37,535 hours, 24,253 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK RIB 22 LEADING EDGE INERNAL AREA ON LT WING, REF AEROMAN N/R 2020-360662.  REMOVED AND REPLACED RIB 22 AND FASTENERS LOCATED ON LEADING EDGE LT WING, IAW E190 SRM 51-40-08 AND DRAWING 190-31005-409.
